MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812300
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The patient presented with st-segment elevation myocardial infarction.The target lesion was located in a coronary artery.A 3.00x12mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, when the device was advanced through the guiding catheter, it was unable to advance into the coronary system and was removed.When the physician re-advanced the device, it was noted that a strut was sticking up.The procedure was completed with a different stent.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: promus premier us mr 3.00 x 12mm stent delivery system was returned for analysis.The crimped stent was examined and damage was noted.Distal struts 1-2 were stretched and lifted in a proximal direction.The remainder of the stent was undamaged.The undamaged crimped stent outer diameter was measured and was within max crimped stent profile measurement.The balloon cones were reviewed and there were no issues to note.The balloon had not been subjected to any significant positive pressure.A visual and tactile examination of the hypotube revealed multiple kinks.An examination of the shaft polymer extrusion revealed no issues.The tip was visually examined and damage was noted.No other issues were identified during the product analysis.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The patient presented with st-segment elevation myocardial infarction.The target lesion was located in a coronary artery.A 3.00x12mm promus premier drug-eluting stent was advanced to treat the lesion.However, when the device was advanced through the guiding catheter, it was unable to advance into the coronary system and was removed.When the physician re-advanced the device, it was noted that a strut was sticking up.The procedure was completed with a different stent.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7396184
Report Number2134265-2018-02845
Device Sequence Number1608299
Product Code NIQ
UDI-Device Identifier08714729844679
UDI-Public08714729844679
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2018
Device Model NumberH7493952812300
Device Catalogue Number39528-1230
Device Lot Number0020658825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1